MAUDE Adverse Event Report: VYAIRE MEDICAL INC. INFANT FLOW¿; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INC. INFANT FLOW¿; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 777002M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: complete udi# was not provided by end user.H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the neonatal resuscitation team has been experiencing difficulties using the infantflow nasal mask size m colour blue (ref:777002m).The mask becomes deformed by the humidity in the incubator and flattens, causing leaks and breathing difficulties for babies, leading in some cases to malaise.The mask must be changed several times a day to avoid this problem.The problem is observed with all batches of size m, whereas it rarely occurs with masks of other sizes (777002xs, 777002s, 777002l, 777002xl).No patient harm was reported.Once mask was changed, patient became stable.

Brand Name
INFANT FLOW¿
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd me
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19978270
Report Number3013421741-2024-00338
Device Sequence Number8082949
Product Code BZD
UDI-Device Identifier10190752151956
UDI-Public(01)10190752151956
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777002M
Device Catalogue Number777002M
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown